# SDR SWAA2013091120056

- Difficulty date: September 6, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 26,335 hours, 11,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CHORD CORRODED BETWEEN STATION 303 TO STATION 328.  R&R CHORD IAW SRM & DRAWING.
